Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 22, NWS Melbourne, FL

February 18, 2015

NWS Melbourne, FL issued this small craft advisory at Feb 18, 2015, 9:56 PM EST. It took effect at Feb 19, 2015, 10:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 9:56 PM EST (02:56 UTC)
In effect from
Feb 19, 2015, 10:00 AM EST
Expired
Feb 20, 2015, 7:00 AM EST
In force
21 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WHUS72 KMLB 190256
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
956 PM EST WED FEB 18 2015

AMZ570-572-575-191500-
/O.EXT.KMLB.SC.Y.0021.000000T0000Z-150219T0300Z/
/O.NEW.KMLB.GL.W.0004.150219T0300Z-150219T1500Z/
/O.NEW.KMLB.SC.Y.0022.150219T1500Z-150220T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
956 PM EST WED FEB 18 2015

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 10 AM THURSDAY TO 7 AM EST
FRIDAY.

* WINDS AND SEAS...A FRESH TO STRONG NORTHWEST BREEZE WILL PREVAIL
  INTO THURSDAY MORNING WITH SPEEDS AROUND 25 KNOTS AND FREQUENT
  GUSTS TO GALE FORCE. SEAS WILL BUILD TO 7 TO 10 FEET WITH
  DOMINANT PERIODS AROUND 7 SECONDS. OFFSHORE BOATING CONDITIONS
  WILL REMAIN HAZARDOUS THROUGH AT LEAST THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

THE GALE WARNING MEANS FREQUENT WIND GUSTS TO BETWEEN 35 AND 40
KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-191500-
/O.EXT.KMLB.SI.Y.0005.000000T0000Z-150219T0900Z/
/O.EXB.KMLB.SC.Y.0021.150219T0900Z-150219T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
956 PM EST WED FEB 18 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY. 

* WINDS AND SEAS...A FRESH TO STRONG NORTHWEST BREEZE WILL PREVAIL
  INTO THURSDAY WITH SPEED 20 TO 25 KNOTS AND GUSTY TO AROUND 30
  KNOTS. SEAS WILL BUILD TO 6 TO 8 FEET WITH DOMINANT PERIODS
  AROUND 7 SECONDS. BOATING CONDITIONS NEAR SHORE WILL REMAIN
  HAZARDOUS THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
465 
WHUS72 KMLB 191500
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST THU FEB 19 2015


AMZ570-572-575-192100-
/O.EXP.KMLB.GL.W.0004.000000T0000Z-150219T1500Z/
/O.CON.KMLB.SC.Y.0022.000000T0000Z-150220T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1000 AM EST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...

* WINDS AND SEAS...A FRESH TO STRONG NORTHWEST WIND AROUND 25
  KNOTS. SEAS 7 TO 10 FEET WITH DOMINANT PERIODS AROUND 7
  SECONDS. OFFSHORE BOATING CONDITIONS WILL REMAIN HAZARDOUS
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-192100-
/O.CON.KMLB.SC.Y.0021.000000T0000Z-150219T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1000 AM EST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...A FRESH TO STRONG NORTHWEST WIND 20 TO 25 KNOTS
  WITH GUSTS TO AROUND 30 KNOTS. SEAS 6 TO 8 FEET WITH DOMINANT
  PERIODS AROUND 7 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
375 
WHUS72 KMLB 192045
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EST THU FEB 19 2015

AMZ550-552-192145-
/O.EXP.KMLB.SC.Y.0021.000000T0000Z-150219T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
345 PM EST THU FEB 19 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT FOR NORTHWEST
WINDS 15-20 KNOTS AND SEAS UP TO 6 FEET.

$$

AMZ555-200930-
/O.EXT.KMLB.SC.Y.0021.000000T0000Z-150220T1200Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
345 PM EST THU FEB 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WIND 15 TO 20 KNOTS. SEAS 6 TO 8
  FEET WITH DOMINANT PERIODS AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-200930-
/O.CON.KMLB.SC.Y.0022.000000T0000Z-150220T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
345 PM EST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WIND AROUND 20 KNOTS. SEAS 7 TO 10
  FEET WITH DOMINANT PERIODS AROUND 7 SECONDS. OFFSHORE BOATING
  CONDITIONS WILL REMAIN HAZARDOUS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 9:12 PM EST, 44 minutes earlier.

Area forecast discussion, Feb 18, 9:12 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
912 PM EST WED FEB 18 2015

.DISCUSSION...

...LOW WIND CHILL READINGS TONIGHT...
...VERY HAZARDOUS BOATING CONDITIONS TONIGHT/THU...
...WIDESPREAD FREEZE FORECAST THURSDAY NIGHT...

TONIGHT...SECONDARY SURGE OF COLDER AIR WILL SWEEP THROUGH THE AREA
TOWARDS MIDNIGHT AND THROUGH THE PRE DAWN HOURS.  LATEST GUIDANCE
AGREES WITH OUR CURRENT MIN TEMPERATURES WITH READINGS GETTING DOWN
TO FREEZING IN THE FAR NORTH.  WIND CHILL ADVISORY AND FREEZE
WARNING PRODUCTS LOOK GOOD.

THU...A VERY COLD MORNING WITH GUSTY NORTHWEST WINDS SO HAVING A
WIND CHILL ADVISORY WELL PAST SUNRISE IS EASILY WARRANTED. DAYTIME
HIGHS ONLY IN THE UPPER 40S NORTH TO MID 50S SOUTH WILL LIKELY
RESULT IN RECORD COOL HIGH TEMPERATURES IN A FEW LOCATIONS.

HAVE BUMPED WIND SPEEDS UPWARD TO REFLECT MOS GUIDANCE...SO IN
ADDITION TO THE PLETHORA OF WATCH/WARNING/ADVISORY PRODUCTS
ALREADY IN EFFECT...WE WILL ALSO NEED A LAKE WIND ADVISORY. SINCE
GUSTY WINDS WILL ALREADY BE OCCURRING IN THE PRE DAWN HOURS WITH
THE SECONDARY WIND SURGE...WILL GO AHEAD AND ISSUED THAT PRODUCT
IN THE EVENING UPDATE.

PREVIOUS DISCUSSION...
THU NIGHT...GUID STILL COLD THU NIGHT WITH NW FLOW CONTINUING AT 5-
10 MPH INLAND AROUND 10 MPH NEAR THE EAST COAST. LOWS ARE EXPECTED
INTO THE UPPER 20S TO LOWER 30S WITH A FREEZE EXPECTED ACROSS MUCH
OF EAST CENTRAL FL EXCEPT THE BARRIER ISLANDS OF SRN BREVARD/INDIAN
RIVER COUNTIES AND ALSO COASTAL AREAS OF SRN ST LUCIE AND MARTIN
COUNTIES...WITH MID 30S EXPECTED. WIND CHILLS WILL ALSO DROP INTO
THE 20S MAKING IT HAZARDOUS FOR THOSE OUTSIDE THU NIGHT.

FRIDAY...NORTHERLY FLOW IS EXPECTED WITH A COLD START TO THE DAY IN
THE 30S. LOW LVL FLOW IS EXPECTED TO VEER TO THE NE BY LATE
AFTERNOON WITH HIGHS NEAR 70 NORTH AND THE LOWER 70S SOUTH. MAINLY
SUNNY SKIES ARE EXPECTED...BUT SOME MARINE STRATOCU MAY MOVE TWD SRN
COASTAL AREAS LATE IN THE DAY.

FRIDAY NIGHT...AS THE HIGH PUSHES OFF THE MID ATLC SFC WINDS WILL
BECOME NE/E WITH MODERATING LOW TEMPS NEAR THE COAST...AND STILL
COOL TEMPS INTO THE LOWER 40S ACROSS THE INTERIOR.

SAT-TUE...PREVIOUS EXTENDED DISCUSSION...MID LEVEL FLOW REMAINS
ZONAL/WSW WHICH WILL ALLOW TEMPS TO TRANSITION TO ABOVE NORMAL FROM
SUNDAY INTO EARLY NEXT WEEK. SOME DIFFS ARISE BETWEEN THE GFS/ECM IN
TIMING THE NEXT FRONTAL INTRUSION INTO CENTRAL FL WITH THE FORMER
MODEL A FULL 24HR FASTER (MON AFTN) COMPARED TO THE LATTER (TUE AFTN-
EVENING). ADDED SMALL RAIN CHCS IN FOR MON-TUE TO ACCT FOR THIS.

&&

.AVIATION...VFR. GUSTY WINDS WILL KICK IN DURING THE PRE DAWN
HOURS AND BECOME MORE GUSTY BY MID/LATE MORNING. EXPECT NORTHWEST
WINDS GUSTING ABOUT 25-30 KNOTS AT MOST TERMINALS.

&&

.MARINE...
TONIGHT-THU...VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. SECONDARY
SURGE OF COLDER AIR IS SHOWN BY THE GFS TO PRODUCE 30 KNOT SURFACE
WINDS OFFSHORE.  FORECAST SOUNDINGS SHOW 925 MB WINDS AROUND 35
KNOTS...SO WILL RAISE A GALE WARNING IN THE OFFSHORE ZONES.

PREVIOUS DISCUSSION...
THU NIGHT-WEEKEND...NORTHERLY WINDS TO 15-20 KNOTS THU NIGHT WILL
KEEP SEAS ELEVATED OFFSHORE AND IN THE GULF STREAM. WINDS WILL
BECOME NNE/NE ON FRIDAY TO 15 KNOTS WITH MARGINAL SCA CONDITIONS
STILL EXPECTED FOR THE GULF STREAM WATERS. GFS PROGS STOUT ESE FLOW
AGAIN BY SAT AFTN AROUND THE ATLC RIDGE WILL SHOULD ELEVATE SEAS
ONCE AGAIN LATE SAT AND EARLY SUNDAY.

&&

.FIRE WEATHER...
THU...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
ACROSS THE AREA AND POSSIBLY EVEN BELOW 20 PERCENT IN SOME AREAS.
RH VALUES BELOW 30 PERCENT ARE EVEN INDICATED BY MID MORNING.
WHEN COUPLED WITH BRISK NORTHWEST WINDS GUSTING TO 25 MPH OR
GREATER...THERE IS A HIGH SPREAD POTENTIAL FOR ANY WILDFIRES.

FRI...LOW RHS ARE EXPECTED ACROSS THE INTERIOR AGAIN WITH WINDS
10-15 MPH.

&&

.CLIMATE...RECORD LOWS FOR THU AND FRI MORNINGS:

THU
DAB 27 1958
MCO 30 1900
MLB 33 1958
VRB 32 1958

FRI
DAB 29 1958
MCO 33 1958
MLB 35 1958
VRB 35 1958

RECORD COOL HIGH TEMPS THU:
DAB 53 IN 1972
MCO 51 IN 1958
MLB 52 IN 1958
VRB 52 IN 1958

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  33  49  28  51 /   0   0   0  10
MCO  36  51  30  56 /   0   0   0  10
MLB  37  52  31  57 /   0   0   0  10
VRB  39  55  33  59 /   0   0   0  10
LEE  34  49  28  54 /   0   0   0  10
SFB  35  51  29  54 /   0   0   0  10
ORL  36  50  32  55 /   0   0   0  10
FPR  40  55  31  61 /   0   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-
     MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
     SOUTHERN LAKE COUNTY-ST. LUCIE.

     LAKE WIND ADVISORY FROM 3 AM TO 6 PM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
     NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
     LAKE COUNTY-ST. LUCIE.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND
     VOLUSIA COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
     COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
     COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE.

     WIND CHILL ADVISORY FROM 1 AM TO 11 AM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
     NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
     LAKE COUNTY-ST. LUCIE.

     FREEZE WARNING FROM 3 AM TO 8 AM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST THURSDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST THURSDAY FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN
     INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
     INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 7 AM EST FRIDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     GALE WARNING UNTIL 10 AM EST THURSDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM/AVIATION...LASCODY
IMPACT WX...BRAGAW
Hazardous weather outlook, Feb 18, 5:35 PM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EST WED FEB 18 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-191000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
535 PM EST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.EXCESSIVE COLD IMPACT...
GUSTY NORTHWEST WINDS WILL USHER IN A SECONDARY SURGE OF COLDER AIR
OVERNIGHT. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE
A WIND CHILL HAZARD IN THE EARLY MORNING HOURS OF THURSDAY ACROSS
ALL OF EAST CENTRAL FLORIDA. MAKE SURE THAT CHILDREN ARE DRESSED
PROPERLY BEFORE BEING SENT OFF TO SCHOOL THURSDAY MORNING.

VOLUSIA AND NORTH LAKE COUNTIES...INCLUDING THE VILLAGES...
LEESBURG...DELAND AND DAYTONA BEACH...COULD ALSO SEE A LIGHT FREEZE
TOWARDS DAYBREAK THURSDAY. TENDER VEGETATION SHOULD BE PREPARED FOR
THE COLDEST TEMPERATURES SO FAR THIS WINTER.

.WIND AND SEA IMPACT...
NORTHWEST WINDS 20 TO 25 KNOTS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE POSSIBLE OVER
THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE COLDEST WEATHER OF THE WINTER IS ON TAP FOR THURSDAY NIGHT.
TEMPERATURES AT OR BELOW FREEZING ARE FORECAST TO OCCUR FOR MOST
PLACES EARLY FRIDAY MORNING. NORMALLY COLDER LOCATIONS WILL GET DOWN
INTO THE MID TO UPPER 20S AROUND DAYBREAK. EVEN PLACES NEAR THE
COAST THAT DO NOT EXPERIENCE FREEZING TEMPERATURES WILL HAVE COLD
WIND CHILLS IN THE MID 20S TO LOWER 30S EARLY FRIDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR THURSDAY AND OVER
THE OFFSHORE WATERS INTO FRIDAY. CONDITIONS ARE EXPECTED TO REMAIN
POOR TO HAZARDOUS INTO THE WEEKEND...ESPECIALLY OFFSHORE.

VERY LOW RELATIVE HUMIDITY CONDITIONS ON THURSDAY COMBINED WITH
GUSTY NORTHWEST WINDS WILL LEAD TO A HIGH SPREAD POTENTIAL FOR
WILDFIRES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:32 PM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia20 hr
Feb 18, 9:56 PM ESTGale WarningMLB12 hr
Feb 19, 2:36 AM ESTRed Flag WarningMLBSeminole15 hr
Feb 19, 2:41 AM ESTFreeze WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia30 hr
Feb 19, 1:55 PM ESTHard Freeze WarningMLBLake, Volusia19 hr
Feb 19, 2:34 PM ESTWind Chill AdvisoryMLB18 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.